# SDR QXEA200300939

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 11,150 hours, 15,973 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI- ON FLIGHT 2217 NOTICE STRONG BURNING ODOR ON FLIGHT DECK WITH WINDSHIELD HEAT IN WARM UP AND NORMAL.  BEFORE GOING TO OFF, NOTICED LITE SMOKE FROM WIRES ON CAPTAIN'S SIDE WINDSHIELD.  BOTH WINDSHIELDS FELT COOL TO THE TOUCH IN FLIGHT.  REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
